# SDR JR2R2011120100609

- Difficulty date: December 1, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 105016
- Aircraft time: 20,184 hours, 15,929 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK STICK 2 HAS CORROSION.  REPLACED SEAT TRACK IAW AMM 53-00-49.
